# SDR USAA20090602BB094

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Defective
- Location: L2 Door
- Part time: 62,859 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L2 DOOR SLIDE WOULD NOT ARM.  REMOVED AND REPLACED THE L2 DOOR SLIDE.
